# SDR CA120227006

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,097 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Malfunctioned
- Location: Te Flap Sys
- Part time: 28,670 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AN ACFT ON APPROACH EXPERIENCED A FLAP ASYMMETRY CONDITION CAUSING THE TE FLAPS TO LOCK & NOT EXTEND PASSED 5 UNITS.  DUE TO THE INITIAL FLAP SELECTION LOCKING THE LE IN THE MID-EXTEND POSITION & WEATHER CONDITIONS, ELECTED TO DIVERT WHERE INCREASED FUEL BURN WOULD NOT BE A CONCERN.  ON APPROACH INTO THE FLIGHT CREW SWITCHED THE FLAP SYS INTO ALTERNATE MODE & NOTED THE LE SLATS DEPLOYED TO FULL EXTEND POSITION BUT TE FLAPS WOULD STILL NOT DEPLOY PASSED 5 UNITS.  THE ACFT MADE A SAFE LANDING UNDER THIS CONFIGURATION.  CARRIED OUT AN FSEU BITE CHECK & DISCOVERED THE RT FLAP POSITION TRANSMITTER TO BE AT FAULT CAUSING THE INITIAL FLAP ASYMMETRY.  THE RT FLAP POSITION TRANSMITTER WAS SUCCESSFULLY REPLACED IAW AMM 27-58-01.  FURTHER MX INVESTIGATION WAS CARRIED OUT REVEALING THE STANDBY FLAP ELECTRIC MOTOR TO HAVE FAILED PREVENTING THE FLIGHT CREW FROM EXTENDING THE TE FLAPS PASSED 5 UNITS IN ALTERNATE CONFIGURATION.  THE ALTERNATE FLAP ELECTRIC MOTOR WAS SUCCESSFULLY REPLACED IAW AMM 27-51-53 & TESTED UNDER AMM 27-51-00-860-802.  ACFT RETURNED TO SERVICE.  PLEASE NOTE THIS SDR IS TARGETING FAILURE OF THE RT FLAP POSITION TRANSMITTER, FOLLOW UP TO BE ADDED WHEN TEAR DOWN INFORMATION BECOMES AVAILABLE.  A SECOND SDR WILL BE SUBMITTED TARGETING FAILURE OF THE ALTERNATE FLAP ELECTRIC MOTOR.
